Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Palpitations, tingling in left arm and fingers, dizziness, post fall. Treatment?

Hi I fell down the stairs 7 months ago now I fell on my left side and my left arm and 3 days after I started getting palpitions really quite often I went the a&e yet wen I got there they had stopped . Then i went the gp and they referred me for a monitor a 24 hour tape but nothin happen wen I had it on so come back fine. Then few weeks later I had them again but this time I had pain going down my left arm and my fingers was tingling so goes back a&e and they done a blood test to see if it was a heart attack the doctor said it all come back fine normal . Yet there getting worse my gp have put me on beater blockers and there not doing anything am waiting for a 2nd 24 hour tape to be done but I feel there getting worse and my gp thinks its stress but I no its not I have never had them before I had that fall. I go dizzy lack of breath scared and my gp won t hear of it. I am 33 and a female I do smoke but trying to pack in but I have cut down to what I was like. Can u help me plz.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
From the history two things are moving simultaniously and its quite common too. One is some physical problem and other is Psychological. So we are to treat then accordingly.take cap pregabalin for 1 month and calcium suppliments. But for Psychological reosond caunclling required. Psychiatrist can help you.
Answered: Thu, 8 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor